# SDR HEEA0012990

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724MB
- Make and model: Bolkms BO105S
- Aircraft serial: S756
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23038218
- Condition: Cracked
- Location: 1st Stage
- Part time: 914 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO OIL STARVATION AND METAL IN OIL.  UPON INSPECTION OF TURBINE PARTS NOTED:  CRACKED BEYOND SERVICEABLE LIMITS ON NR1 NOZZLE TRAILING EDGE VANES. INSTALLED A DALLAS AIRMOTIVE OVERHAULED NR1 NOZZLE.
